# SDR DALA2019070804078

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: BROKEN STRANDS ON CONTROL CABLE (LT MIDDLE) OF TAIL CONE EMERGENCY RELEASE SYSTEM. BROKEN STRANDS ON CONTROL CABLE (LT MIDDLE) OF TAIL CONE EMERGENCY RELEASE SYSTEM WAS REPLACED PER AMM 53-52-01-830-802. OPERATIONAL TEST WAS PERFORMED PER AMM 53-52-01-720-805 OPERATIONAL TEST OK. (LP1159874)
